OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

A note on a stochastic Holling-II predator–prey model with a prey refuge
Xiaoling Zou, Jingliang Lv, Yunpei Wu
Journal of the Franklin Institute (2020) Vol. 357, Iss. 7, pp. 4486-4502
Closed Access | Times Cited: 16

Showing 16 citing articles:

Threshold behavior of a stochastic predator–prey system with prey refuge and fear effect
Haokun Qi, Xinzhu Meng
Applied Mathematics Letters (2020) Vol. 113, pp. 106846-106846
Closed Access | Times Cited: 77

Strong resonance bifurcations for a discrete-time prey–predator model
Bo Li, Zohreh Eskandari, Z. Avazzadeh
Journal of Applied Mathematics and Computing (2023) Vol. 69, Iss. 3, pp. 2421-2438
Closed Access | Times Cited: 35

Stationary distribution, extinction and density function of a stochastic prey-predator system with general anti-predator behavior and fear effect
Bingtao Han, Daqing Jiang
Chaos Solitons & Fractals (2022) Vol. 162, pp. 112458-112458
Closed Access | Times Cited: 17

Stochastic bifurcations, a necessary and sufficient condition for a stochastic Beddington–DeAngelis predator–prey model
Xiaoling Zou, Qingwei Li, Jingliang Lv
Applied Mathematics Letters (2021) Vol. 117, pp. 107069-107069
Closed Access | Times Cited: 12

Analysis of a stochastic model for a prey–predator system with an indirect effect
Leila Torkzadeh, Milad Fahimi, Hassan Ranjbar, et al.
International Journal of Computer Mathematics (2024), pp. 1-14
Closed Access | Times Cited: 1

Dynamical Analysis of Stochastic Predator-prey Model with Scavenger
Surya Nandan Prasad, Ishan Kumar
Malaysian Journal of Mathematical Sciences (2024) Vol. 18, Iss. 1, pp. 73-90
Open Access | Times Cited: 1

Dynamic study of a stochastic Holling III predator-prey system with a prey refuge
Yuke Zhang, Xinzhu Meng
IFAC-PapersOnLine (2022) Vol. 55, Iss. 3, pp. 73-78
Open Access | Times Cited: 6

Dynamics analysis of stochastic modified Leslie–Gower model with time-delay and Michaelis–Menten type prey harvest
Yu Liu, Ming Liu, Xiaofeng Xu
Journal of Applied Mathematics and Computing (2021) Vol. 68, Iss. 3, pp. 2097-2124
Closed Access | Times Cited: 7

Stochastic Dynamics of a Two-Species Patch-System With Ratio-Dependent Functional Response
Xin Zhao, Zhijun Zeng
Qualitative Theory of Dynamical Systems (2022) Vol. 21, Iss. 3
Closed Access | Times Cited: 4

Dynamic Analysis of a Predator-Prey Model with Holling-II Functional Response
Jiemin Mo, Wanying Li, Donghuan He, et al.
Journal of Applied Mathematics and Physics (2023) Vol. 11, Iss. 10, pp. 2871-2878
Open Access | Times Cited: 2

DYNAMICAL PROPERTIES OF A STOCHASTIC PREDATOR-PREY MODEL WITH FUNCTIONAL RESPONSE
Jingliang Lv, Xiaoling Zou, Yujie Li
Journal of Applied Analysis & Computation (2020) Vol. 10, Iss. 4, pp. 1242-1255
Open Access | Times Cited: 5

Dynamic properties for a stochastic food chain model
Xiaoling Zou, Pengyu Ma, Liren Zhang, et al.
Chaos Solitons & Fractals (2021) Vol. 155, pp. 111713-111713
Closed Access | Times Cited: 5

Dynamical behaviors of stochastic eco‐epidemic predator–prey model with Allee effect in prey and Lévy jump
Xueqing He, Ming Liu, Xiaofeng Xu
Mathematical Methods in the Applied Sciences (2024) Vol. 47, Iss. 7, pp. 5576-5595
Closed Access

The permanence of stochastic prey-predator model under predation skill augmentation and prey hide-and-escape effects
Warif B. Bassim, Abdulghafoor J. Salem
AIP conference proceedings (2024) Vol. 3229, pp. 080021-080021
Closed Access

Spatiotemporal Tipping Induced by Turing Instability and Hopf Bifurcation in a Population Ecosystem Model with the Fear Factor
Min Xiao, Gong Chen, Feilong Wang, et al.
Complexity (2023) Vol. 2023, pp. 1-19
Open Access | Times Cited: 1

Page 1

Scroll to top